MathSciNet Relay Station
MathSciNet bibliographic data
MR2629958 65L03 (34A37)
Ding, Xiaohua; Wu, Kaining; Liu, Mingzhu The Euler scheme and its convergence for impulsive delay differential equations. Appl. Math. Comput. 216 (2010), no. 5, 1566–1570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement